MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that a falsely elevated architect total bilirubin result of 14.5 mg/dl was generated.Sid (b)(6).(b)(6), 2023.Patient age: 34 hours.Initial result: 14.5 mg/dl at 4:42 a.M.Normal range: 0.1 - 10.3 mg/dl.The patient was put under a photo blanket for 2 hours.A new sample from the patient was tested at 6:02 p.M.Generating a result of 4.3 mg/dl.The initial sample was then retested.Same c8000 analyzer (serial number (b)(6)) result of 6.1 mg/dl.Different c8000 analyzer (serial number (b)(6)) result of 5.9 mg/dl.The redrawn sample was retested.Same c8000 analyzer (serial number (b)(6)) result of 4.5 mg/dl.Different c8000 analyzer (serial number (b)(6)) result of 4.3 mg/dl.The customer stated there was no harm to the patient.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Trending review determined no trend for the issue for the product.Historical complaint review determined there is normal complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.The sample in question was retested by the customer and gave an acceptable result.In addition, quality control was performing as expected.No additional issues were identified.Based on the investigation, no deficiency for lot number 63184uq11 was identified.
 
Event or Problem Description
The customer stated that a falsely elevated architect total bilirubin result of 14.5 mg/dl was generated.Sid (b)(6) june 24, 2023 patient age: 34 hours initial result: 14.5 mg/dl at 4:42 a.M.Normal range: 0.1 - 10.3 mg/dl the patient was put under a photo blanket for 2 hours.A new sample from the patient was tested at 6:02 p.M.Generating a result of 4.3 mg/dl.The initial sample was then retested.Same c8000 analyzer (serial number (b)(6)) result of 6.1 mg/dl.Different c8000 analyzer (serial number (b)(6)) result of 5.9 mg/dl the redrawn sample was retested.Same c8000 analyzer (serial number (b)(6)) result of 4.5 mg/dl.Different c8000 analyzer (serial number (b)(6)) result of 4.3 mg/dl the customer stated there was no harm to the patient.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17318272
Report Number3002809144-2023-00307
Device Sequence Number6115782
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number6L45-22
Device Catalogue Number06L45-22
Device Lot Number63184UQ11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6); ARC C4000 INTGR, 02P24-40, (B)(6)
Patient Age2 DA
Patient SexUnknown